# SDR EIAA2010076

- Difficulty date: November 24, 2010
- Submitted: November 25, 2010
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER UPPER DECK STAIRS WOULD NOT TURN OFF AFTER EMERGENCY LIGHT SWITCHED OFF AND AIRCRAFT ENTRY TURNED OFF.  T/S FOUND EMERGENCY LIGHT ASSY WIRE BROKEN.  REPAIRED IAW WIRING MANUAL 33-00-00 AND OP'S CHECK OK ITEM CLEARED.
